WRAPPED SIZE BIASED LOMAX DISTRIBUTION: AN ENHANCED CIRCULAR PROBABILITY MODEL.
Saved in:
| Title: | WRAPPED SIZE BIASED LOMAX DISTRIBUTION: AN ENHANCED CIRCULAR PROBABILITY MODEL. |
|---|---|
| Authors: | P., RAVI KISHORE1, V., RAVINDRANATH2, R., SUBBA RAO3 |
| Source: | i-Manager's Journal on Mathematics. Jun2026, Vol. 15 Issue 1, p17-25. 9p. |
| Database: | Mathematics Source |
| FullText | Links: – Type: pdflink Text: Availability: 0 |
|---|---|
| Header | DbId: msf DbLabel: Mathematics Source An: 196140406 AccessLevel: 2 PubType: Academic Journal PubTypeId: academicJournal PreciseRelevancyScore: 0 |
| IllustrationInfo | |
| Items | – Name: Title Label: Title Group: Ti Data: WRAPPED SIZE BIASED LOMAX DISTRIBUTION: AN ENHANCED CIRCULAR PROBABILITY MODEL. – Name: Author Label: Authors Group: Au Data: <searchLink fieldCode="AR" term="%22P%2E%2C+RAVI+KISHORE%22">P., RAVI KISHORE</searchLink><relatesTo>1</relatesTo><br /><searchLink fieldCode="AR" term="%22V%2E%2C+RAVINDRANATH%22">V., RAVINDRANATH</searchLink><relatesTo>2</relatesTo><br /><searchLink fieldCode="AR" term="%22R%2E%2C+SUBBA+RAO%22">R., SUBBA RAO</searchLink><relatesTo>3</relatesTo> – Name: TitleSource Label: Source Group: Src Data: <searchLink fieldCode="JN" term="%22i-Manager's+Journal+on+Mathematics%22">i-Manager's Journal on Mathematics</searchLink>. Jun2026, Vol. 15 Issue 1, p17-25. 9p. |
| PLink | https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=196140406 |
| RecordInfo | BibRecord: BibEntity: Identifiers: – Type: doi Value: 10.26634/jmat.15.1.1123 Languages: – Code: eng Text: English PhysicalDescription: Pagination: PageCount: 9 StartPage: 17 Titles: – TitleFull: WRAPPED SIZE BIASED LOMAX DISTRIBUTION: AN ENHANCED CIRCULAR PROBABILITY MODEL. Type: main BibRelationships: HasContributorRelationships: – PersonEntity: Name: NameFull: P., RAVI KISHORE – PersonEntity: Name: NameFull: V., RAVINDRANATH – PersonEntity: Name: NameFull: R., SUBBA RAO IsPartOfRelationships: – BibEntity: Dates: – D: 01 M: 06 Text: Jun2026 Type: published Y: 2026 Identifiers: – Type: issn-print Value: 22775129 Numbering: – Type: volume Value: 15 – Type: issue Value: 1 Titles: – TitleFull: i-Manager's Journal on Mathematics Type: main |
| ResultId | 1 |